# SDR ZW0A0201105

- Difficulty date: January 21, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CARGO COMPARTMENT FOUND CORROSION ON THE RT CARGO TIE DOWN TRACK, SEVERAL PLACES FROM STA 427 TO 522.  REPLACED DAMAGED AREA OF TIE DOWN TRACK PER SRM 53-05, FIG 4G, PAGE 10R.
